# SDR CA990915047

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bolt
- Part number: 41000455
- Condition: Wrong Part
- Location: Control Linkage
- Component: 41000670005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH AD CF-95-11R2 AND BELL SB 206-67A-01, THE BOLTS IN THE LINKAGE ASSY WERE SUSPECTED TO BE UNAPPROVED WHICH WAS LATER CONFIRMED FOR THIS UNIT.
